Keyword : t-diagnosable system


An Optimal Adaptive Diagnosis of Butterfly Networks
Aya OKASHITA Toru ARAKI Yukio SHIBATA 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2003/05/01
Vol. E86-A  No. 5 ; pp. 1008-1018
Type of Manuscript:  Special Section PAPER (Special Section on Discrete Mathematics and Its Applications)
Category: 
Keyword: 
system-level diagnosisPMC modeladaptive diagnosist-diagnosable systembutterfly network
 Summary | Full Text:PDF